# SDR IPXA2019021548996

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 30,160 hours, 18,060 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Epr System
- Condition: Warning Message
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN CRUISE LEFT COMMAND EPR SECTOR INDICATING HIGHER EPR (1.68) THAN ACTUAL EPR DISPLAYED (1.61). 3/4 OF A THROTTLE SPLIT. EVENT RECORD BUTTON PRESSED. FL390. DECENDED TO LOWER CRUISE ALT, FL290. ENG INDICATIONS NORMAL. NO THROTTLE SPLITPER FIM 73-21-00-815-823 FIG 117 PER BLOCK 32 OF FIM, THRUST LEVERS WITHIN LIMITS FOR FL390
